Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
t@nn

Regiment and Red Marks

Hello, I've just bought a tube of 2.5% bp from the chemist today, and am planning to use it tonight. My question is about red marks. I've heard that whilst you're on the regimen red marks heal more slowly. Is this true, and if so why? It sounds like the bp interferes with normal wound healing. Oh, and will the methods I've been reading about (ie, baking soda/vinegar) speed up healing whilst I'm on the regimen? I assume the red marks will, in any case, eventually heal up, even if more slowly than before. Thanks in advance.

Share this post


Link to post
Share on other sites

bp does make redmarks help slower.. one way it helps one way it hurts.. gay shit isnt it.. anyways vinegar and saliclyic acid all help and do no harm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×